# SDR QXEA2015030100108

- Difficulty date: March 1, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 19,358 hours, 20,722 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN OBSERVED SMOKE COMING FROM NR 1 ENGINE EXHAUST UPON SHUTDOWN AT THE GATE. FOUND NR 1 ENG OVERSERVICED WITH OIL.  DE-SERVICED NR 1 AND NR 2 ENG OIL TO PROPER LEVELS, REF AMM TASK 12-10-71-210-802. GROUND RAN ENGINES AT VARIOUS POWER SETTINGS WITH BLEEDS ON. CLEANED LOWER COWLING OF RESIDUAL OIL. NO FURTHER DEFECTS NOTED.
